# SDR UALA2013070904775

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,788 hours, 8,995 cycles
- Engine: Pwa PW4090
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR WILL NOT CLOSE, DOOR LOCKS ARE INSTALLED  IAW FIM 32-30, TASK 821.   FOUND HIGH RESISTANCE BETWEEN PIN 1-6 CONNECTOR D7559P.  REPLACED LEFT MLG DOOR RELEASE SAFETY VALVE MODULE SOLENOID IAW MM, DOOR OPERATED NORMAL.
